| Catalog Number |
5407120490 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/31/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 6 events were reported for this quarter.Product return status 6 devices were evaluated based on historical data analysis.Additional information 6 devices were not labeled for single-use.6 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 6 malfunction events in which the device reportedly overheated.- 2 events had the problem identified during a non-clinical procedure; there was no patient involvement.- 2 events had patient involvement; no patient impact.- 2 events had insufficient information received.